MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR TARGETING GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC VALOR TARGETING GUIDE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 4150011000
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the target device jammed and could not turn to nr 1, 2 or 3.The operation was delayed approximately 20 min.The surgeon used a hammer and other instruments to release the trigger.
 
Additional Manufacturer Narrative
Correction h6 method code.The complaint could not be confirmed; indeed, the product was returned for evaluation, but it does not matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the received instrument shows scratches, dents and deformation, from use.Furthermore, at the cylindric section a slight adhesive foreign substance is visible, this does not have any impact to the function of the instrument.Functional examination of the received product shows that the received instrument does function as intended, as it got tested with a left and right connector.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
VALOR TARGETING GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19760679
Report Number3010667733-2024-00446
Device Sequence Number8513533
Product Code FZX
UDI-Device Identifier00889797035545
UDI-Public00889797035545
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4150011000
Device Lot Number2889594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown